# SDR 2008FA0000029

- Difficulty date: December 30, 2007
- Submitted: January 15, 2008
- Operation: General aviation
- Aircraft: N372HS
- Make and model: Urocop EC120B
- Aircraft serial: 1460
- Engine: Tmeca ARRIU2F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT IN CRUISE FLIGHT.  INSPECTED BOTH MAGNETIC PLUGS FOR FOREIGN MATERIAL, NONE WAS NOTED.  INSPECTED AND TESTED MAGNETIC PLUG HEADS IAW 79-38-00-750-801, INSPECTION AND OPS CHECKS WERE GOOD.  REMOVED AND REPLACED ENGINE OIL AND RETURN FILTER IAW 79-24-05-901-801-A01.  OPS AND LEAK CHECKS GOOD.  (K)
